RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1984, Volume 48, Issue 1, Pages 77–103 (Mi izv1419)  

This article is cited in 1 scientific paper (total in 1 paper)

Singular parabolic equations and Markov processes

A. N. Kochubei


Abstract: Analogues of fundamental solutions and corresponding transition functions of Markov processes are constructed for parabolic equations with unbounded discontinuous coefficients satisfying certain dissipation conditions. In particular, an analytic construction of a Markov process of a stochastic model of quantum mechanics is obtained.
Bibliography: 40 titles.

Full text: PDF file (2026 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1985, 24:1, 73–97

Bibliographic databases:

UDC: 517.944+519.21
MSC: Primary 35K15, 60J25; Secondary 35R05
Received: 30.04.1982

Citation: A. N. Kochubei, “Singular parabolic equations and Markov processes”, Izv. Akad. Nauk SSSR Ser. Mat., 48:1 (1984), 77–103; Math. USSR-Izv., 24:1 (1985), 73–97

Citation in format AMSBIB
\Bibitem{Koc84}
\by A.~N.~Kochubei
\paper Singular parabolic equations and Markov processes
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1984
\vol 48
\issue 1
\pages 77--103
\mathnet{http://mi.mathnet.ru/izv1419}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=733359}
\zmath{https://zbmath.org/?q=an:0599.35079|0545.35039}
\transl
\jour Math. USSR-Izv.
\yr 1985
\vol 24
\issue 1
\pages 73--97
\crossref{https://doi.org/10.1070/IM1985v024n01ABEH001214}


Linking options:
  • http://mi.mathnet.ru/eng/izv1419
  • http://mi.mathnet.ru/eng/izv/v48/i1/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Kochubei, “Parabolic pseudodifferential equations, hypersingular integrals, and Markov processes”, Math. USSR-Izv., 33:2 (1989), 233–259  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:350
    Full text:104
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019